Local embeddings of lines in singular hypersurfaces
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, p. 1129-1147

Lines on hypersurfaces with isolated singularities are classified. New normal forms of simple singularities with respect to lines are obtained. Several invariants are introduced.

On classifie les droites sur une hypersurface à singularité isolée. On obtient ainsi de nouvelles formes normales pour les singularités simples relatives aux droites et on introduit de nouveaux invariants.

@article{AIF_1999__49_4_1129_0,
     author = {Jiang, Guangfeng and Siersma, Dirk},
     title = {Local embeddings of lines in singular hypersurfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     pages = {1129-1147},
     doi = {10.5802/aif.1711},
     zbl = {0928.14025},
     mrnumber = {2000g:32034},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1999__49_4_1129_0}
}
Local embeddings of lines in singular hypersurfaces. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1129-1147. doi : 10.5802/aif.1711. http://www.numdam.org/item/AIF_1999__49_4_1129_0/

[1] V.I. Arnol'D, Normal forms of functions near degenerate critical points, Weyl groups Ak, Dk, Ek and Lagrange singularities, Funct. Anal. Appl., 6, n° 4 (1972), 254-272. | Zbl 0278.57011

[2] V.I. Arnol'D, Classification of 1-modular critical points of functions, Funct. Anal. Appl., 7, n° 3 (1972), 230-231. | Zbl 0294.57018

[3] V.I. Arnold, S.M. Gusein-Zade, A.N. Varchenko, Singularities of differentiable Maps, Vol. I, II, Birkhäuser, 1985.

[4] A.H. Durfee, Fifteen characterizations of rational double points and simple critical points, Ens. Math., 25 (1979), 131-163. | MR 80m:14003 | Zbl 0418.14020

[5] G. Gonzalez-Sprinberg, M. Lejeune-Jalabert, Families of smooth curves on surface singularities and wedges, Ann. Polonici Math., LXVII, 2 (1997), 179-190. | MR 99c:14002 | Zbl 0894.14017

[6] R. Gunning, Lectures on complex analytic varieties II, Finite analytic mappings, Princeton University Press, 1970. | Zbl 0213.35904

[7] G. Jiang, Functions with non-isolated singularities on singular spaces, Thesis, Universiteit Utrecht, 1998.

[8] D. Siersma, The singularities of C∞-functions of right codimension smaller or equal than eight, Indag. Math., 35, n° 1 (1973), 31-37. | MR 51 #11574 | Zbl 0249.58004

[9] D. Siersma, Classification and deformation of singularities, Thesis, Amsterdam University, 1974. | MR 50 #3267 | Zbl 0283.57012

[10] D. Siersma, Isolated line singularities, Proc. Symp. in Pure Math., 40, Part 2 (1983), 485-496. | MR 85d:32017 | Zbl 0514.32007